Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

Will testosterone replacement therapy affect heart rhythm?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 1968
Answered : 298 Questions
Will testosterone replacement therapy affect my pvc's
Posted Mon, 23 Apr 2012 in Men's Health
Answered by Dr. Andrew Rynne MD 3 hours later

Hi there. Thank you for posting your question with XXXXXXX I will do my best to help you.

As it happens I do have a lot of experience using testosterone replacement therapy or TRT with men of your age and indeed a lot younger.

TRT will have no effect on your heart rhythem. Remember, we are talking about a naturally occuring physiological hormone here. The problem is that, as we age, the levels of testosterone decline at a rate of about 1% per annum.

For most men this decline is tolerable and unnoticed. For others however, perhaps like yourself, it contributes to sexual dysfunctions like loss of libido and erectile dysfunction. If youe PSA is OK then I suggest that you go ahead and try it. You might be pleasantly surprised!

I hope that I have answered your questions fully and been of some help. If you have anymore questions please contact me again anytime.

Dr Andrew Rynne.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor